Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Lifting of cohomology and unobstructedness of certain holomorphic maps

Author: Ziv Ran
Journal: Bull. Amer. Math. Soc. 26 (1992), 113-117
MSC (2000): Primary 32G05; Secondary 14D15, 32G13
MathSciNet review: 1102754
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a holomorphic mapping between compact complex manifolds. We give a criterion for f to have unobstructed deformations, i.e. for the local moduli space of f to be smooth: this says, roughly speaking, that the group of infinitesimal deformations of f, when viewed as a functor, itself satisfies a natural lifting property with respect to infinitesimal deformations. This lifting property is satisfied e.g. whenever the group in question admits a 'topological' or Hodge-theoretic interpretation, and we give a number of examples, mainly involving Calabi-Yau manifolds, where that is the case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 32G05, 14D15, 32G13

Retrieve articles in all journals with MSC (2000): 32G05, 14D15, 32G13

Additional Information

PII: S 0273-0979(1992)00244-6
Article copyright: © Copyright 1992 American Mathematical Society